# SDR ABXA9900622

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584951N
- Condition: Cracked
- Location: Bs 1240
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH FITTING CRACKED AT STATION 1240 AND LONGERON 35 LEFT.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
